Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 262, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Aug 12, 2021, 8:39 PM EDT for Allegheny County, Beaver County, Washington County, Pennsylvania; Jefferson County, Ohio; Brooke County, Hancock County, Ohio County, West Virginia. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2021, 8:39 PM EDT (00:39 UTC)
- Expired
- Aug 12, 2021, 9:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, OH, Allegheny County, PA, Beaver County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 36 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 8:39 PM EDT | TSTM WND DMG | 1 Wsw Georges Run, OH | COUNTY REPORTED SEVERAL TREES AND POWER LINES DOWN IN THE AREA |
| Aug 12, 8:45 PM EDT | TSTM WND DMG | 2 Se P And W Patch, PA | TREE DOWN ON WASHINGTON PIKE IN INDEPENDENCE TOWNSHIP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:48 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2022 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
351
WUUS51 KPBZ 130039
SVRPBZ
OHC081-PAC003-007-125-WVC009-029-069-130130-
/O.NEW.KPBZ.SV.W.0262.210813T0039Z-210813T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
839 PM EDT Thu Aug 12 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Southeastern Jefferson County in east central Ohio...
Southwestern Beaver County in western Pennsylvania...
Northwestern Washington County in southwestern Pennsylvania...
West central Allegheny County in southwestern Pennsylvania...
Ohio County in northern West Virginia...
Brooke County in northern West Virginia...
Hancock County in northern West Virginia...
* Until 930 PM EDT.
* At 839 PM EDT, a severe thunderstorm was located near Wellsburg,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Weirton, Steubenville, Wellsburg, West Liberty, Avella, Robinson
Township, Toronto, Wintersville, Mingo Junction, Follansbee,
Midland, and Hooverson Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4013 8065 4026 8081 4066 8043 4041 8013
TIME...MOT...LOC 0039Z 226DEG 25KT 4025 8066
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
397
WWUS51 KPBZ 130109
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
909 PM EDT Thu Aug 12 2021
WVC069-130118-
/O.CAN.KPBZ.SV.W.0262.000000T0000Z-210813T0130Z/
Ohio WV-
909 PM EDT Thu Aug 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR OHIO COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio...western and southwestern Pennsylvania...and
northern West Virginia.
LAT...LON 4021 8051 4026 8080 4066 8042 4041 8013
4030 8033
TIME...MOT...LOC 0108Z 202DEG 28KT 4039 8044
$$
OHC081-PAC003-007-125-WVC009-029-130130-
/O.CON.KPBZ.SV.W.0262.000000T0000Z-210813T0130Z/
Jefferson OH-Beaver PA-Washington PA-Allegheny PA-Brooke WV-
Hancock WV-
909 PM EDT Thu Aug 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHEASTERN JEFFERSON...SOUTHWESTERN BEAVER...NORTHWESTERN
WASHINGTON...WEST CENTRAL ALLEGHENY...BROOKE AND HANCOCK COUNTIES...
At 908 PM EDT, a severe thunderstorm was located 7 miles east of
Weirton, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Moon Township, Weirton, Steubenville, Wellsburg, Avella, Robinson
Township, Toronto, Wintersville, Mingo Junction, Follansbee, Midland,
and Hooverson Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4021 8051 4026 8080 4066 8042 4041 8013
4030 8033
TIME...MOT...LOC 0108Z 202DEG 28KT 4039 8044
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$028
WWUS51 KPBZ 130130
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
930 PM EDT Thu Aug 12 2021
OHC081-PAC003-007-125-WVC009-029-130140-
/O.EXP.KPBZ.SV.W.0262.000000T0000Z-210813T0130Z/
Jefferson OH-Beaver PA-Washington PA-Allegheny PA-Brooke WV-
Hancock WV-
930 PM EDT Thu Aug 12 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON...
SOUTHWESTERN BEAVER...NORTHWESTERN WASHINGTON...WEST CENTRAL
ALLEGHENY...BROOKE AND HANCOCK COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio...western and southwestern Pennsylvania...and
northern West Virginia.
LAT...LON 4021 8051 4026 8080 4066 8042 4041 8013
4030 8033
TIME...MOT...LOC 0130Z 226DEG 25KT 4021 7964
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 8:16 PM EDT, 23 minutes earlier.
Area forecast discussion, Aug 12, 8:16 PM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 816 PM EDT Thu Aug 12 2021 .SYNOPSIS... Warmth, humidity, and periodic showers and thunderstorms can be expected until cold frontal passage on Friday evening. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Numerous showers and thunderstorms should persist through this evening in conjunction with a crossing trough. Converging sly flow, with dewpoint values in the low to mid 70s, is providing sufficient moisture feed for strong updraft development given ML CAPE values in excess of 2000 J/kg, south of the I-80 corridor. Progressive mid level wind combined with available DCAPE values > 1000 J/kg should continue the damaging wind threat for the remainder of this evening, mostly for locations along and south of I-70. In addition, training storms and overall convective orientation trends should support increasing flooding concerns across this particular region as well. With loss of diurnal heating and the departing trough, severe trends should gradually wane from north to south through midnight. As such, convection chances, mainly in the form of showers, will continue overnight as overall ascent improves with the encroaching upr trough/cold front. Expect lows again around 70 F given the abundant llvl moisture plaguing the region. &&restrictions .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... Friday's convection largely depends on the trends upstream as the pattern favorable for northwest flow and a series of MCS's moving through the forecast area continues. The upper level pattern does indicate some support aloft as the trough dips further south owing to stronger organization and development. Will expect destabilization Friday afternoon again with the approach of another MCS with better organization. Timing however, is quite difficult and confidence is low. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Friday night will feature the cold front pushing though ahead of a strong upper level trough digging south through the Great Lakes Region bringing an end to the unsettle weather by Saturday. High pressure will settle in behind bringing a cooler airmass and temperatures returning to seasonal or just below seasonal values. The western side of the high will move into the area by Monday and Tuesday allowing from warm and moist return flow to once again flow back into the region. This will bring active weather to the region to end the extended period. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... Ongoing convection associated with a crossing trough should support local IFR restrictions, with thunderstorm coverage waning from north to south through midnight. Broad ascent within upper troughing should support additional showers and associated, local MVFR cigs overnight through early Friday. Additional thunderstorm development is anticipated again Friday afternoon. .Outlook... Periodic restrictions in showers/tstms are likely thru Sat as a cold front moves through the area. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Aug 12, 7:57 PM EDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 757 PM EDT Thu Aug 12 2021 OHZ048-057>059-068-069-PAZ007>009-013-015-016-WVZ004-012-021-509>514- 140000- Coshocton-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango- Forest-Lawrence-Clarion-Jefferson PA-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- 757 PM EDT Thu Aug 12 2021 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...Tonight. Isolated incidents of damaging wind are possible in severe storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms are expected Friday, with isolated incidents of damaging wind possible in strong to severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039>041-049-050-PAZ014-020>023-029-031-073>076-WVZ001>003-140000- Tuscarawas-Carroll-Columbiana-Harrison-Jefferson OH-Butler-Beaver- Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio- 757 PM EDT Thu Aug 12 2021 ...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, western Pennsylvania, and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered thunderstorms are expected Friday, with isolated incidents of damaging wind possible in strong to severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 12, 8:18 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
818 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD ARNOLD 40.57N 79.77W
08/12/2021 WESTMORELAND PA 911 CALL CENTER
NORTH ST. AND CONSTITUTION BLVD FLOODED IN ARNOLD
&&
EVENT NUMBER PBZ2102153
BROWNLocal storm report, Aug 12, 8:19 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
819 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG STEUBENVILLE 40.37N 80.65W
08/12/2021 JEFFERSON OH SOCIAL MEDIA
PHOTO OF SNAPPED TREES IN STEUBENVILLE. TIME ESTIMATED
BASED ON RADAR.
&&
CORRECTED EVENT TIME
EVENT NUMBER PBZ2102134
JFLocal storm report, Aug 12, 8:22 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
822 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM FLASH FLOOD 1 W LINCOLN-LEMINGTON 40.48N 79.91W
08/12/2021 ALLEGHENY PA NWS EMPLOYEE
WASHINGTON BLVD BY HIGHLAND PARK CLOSED DUE TO FLOODING
AND VEHICLE UNDERWATER IN VICINITY
&&
EVENT NUMBER PBZ2102154
BROWNLocal storm report, Aug 12, 8:30 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
830 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLASH FLOOD DUQUESNE HEIGHTS 40.43N 80.03W
08/12/2021 ALLEGHENY PA TRAINED SPOTTER
FLOODING ALONG SAW MILL RUN BY THE PARKWAY WEST RAMP
&&
EVENT NUMBER PBZ2102155
BROWNLocal storm report, Aug 12, 8:36 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
836 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG 1 NE MCMURRAY 40.29N 80.08W
08/12/2021 WASHINGTON PA 911 CALL CENTER
TREES AND LINES DOWN AT THOMSVILLE AND PARKWOOD IN
PETERS TWP
&&
EVENT NUMBER PBZ2102156
BROWNLocal storm report, Aug 12, 8:39 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
839 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG 2 SE CECIL 40.31N 80.14W
08/12/2021 WASHINGTON PA 911 CALL CENTER
SEVERAL TREES AND POWER LINES DOWN AROUND CECIL
TOWNSHIP
&&
EVENT NUMBER PBZ2102157
BROWNThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:36 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Washington, Westmoreland | 3 hr |
| Aug 12, 8:58 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Indiana, Washington, Westmoreland | 41 min |
| Aug 12, 9:57 PM EDT | Flash Flood Warning | PBZ | Fayette, Washington, Westmoreland | 2 hr |
| Aug 12, 10:10 PM EDT | Special Weather Statement | PBZ | Fayette | 35 min |
| Aug 12, 10:32 PM EDT | Areal Flood Warning | PBZ | Allegheny, Washington, Westmoreland | 3 hr |
| Aug 12, 11:43 PM EDT | Areal Flood Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Washington | 92 min |
| Aug 13, 12:17 AM EDT | Areal Flood Warning | PBZ | Fayette, Washington, Westmoreland | 57 min |
| Aug 13, 5:58 PM EDT | Special Weather Statement | PBZ | Greene | 32 min |
| Aug 13, 6:19 PM EDT | Special Weather Statement | PBZ | Greene, Washington | 26 min |
| Aug 13, 6:29 PM EDT | Special Weather Statement | PBZ | Beaver | 31 min |
| Aug 13, 6:44 PM EDT | Special Weather Statement | PBZ | Beaver | 31 min |
| Aug 13, 6:47 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 43 min |
| Aug 13, 6:50 PM EDT | Special Weather Statement | PBZ | Westmoreland | 25 min |
| Aug 13, 6:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 49 min |
| Aug 13, 7:00 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 45 min |
| Aug 13, 7:01 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 44 min |
| Aug 13, 7:02 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 28 min |
| Aug 13, 7:04 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 26 min |
| Aug 13, 7:12 PM EDT | Special Weather Statement | PBZ | Butler | 33 min |
| Aug 13, 7:21 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 39 min |
| Aug 13, 7:22 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 53 min |
| Aug 13, 7:27 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 48 min |
| Aug 13, 7:29 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 46 min |
| Aug 13, 7:37 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 53 min |
| Aug 13, 7:42 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Westmoreland | 48 min |
| Aug 13, 7:45 PM EDT | Flash Flood Warning | PBZ | Allegheny | 104 min |
| Aug 13, 7:45 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence | 30 min |
| Aug 13, 7:52 PM EDT | Special Weather Statement | PBZ | Clarion, Forest, Venango | 23 min |
| Aug 12, 9:00 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Harrison, Jefferson, Tuscarawas | 60 min |
| Aug 12, 11:26 PM EDT | Special Weather Statement | PBZ | Noble | 34 min |
| Aug 12, 11:29 PM EDT | Special Weather Statement | PBZ | Harrison | 46 min |
| Aug 13, 4:51 PM EDT | Special Weather Statement | PBZ | Muskingum | 39 min |
| Aug 13, 5:07 PM EDT | Special Weather Statement | PBZ | Noble | 38 min |
| Aug 13, 5:13 PM EDT | Severe Thunderstorm Warning | PBZ | Monroe, Noble | 47 min |
| Aug 13, 5:19 PM EDT | Special Weather Statement | PBZ | Columbiana | 26 min |
| Aug 13, 5:24 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 39 min |
| Aug 13, 5:29 PM EDT | Severe Thunderstorm Warning | PBZ | Noble | 31 min |
| Aug 13, 5:36 PM EDT | Special Weather Statement | PBZ | Muskingum | 39 min |
| Aug 13, 5:45 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum | 45 min |
| Aug 13, 5:56 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Noble | 34 min |
| Aug 13, 6:13 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Harrison, Jefferson | 47 min |
| Aug 13, 6:39 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Harrison, Jefferson | 27 min |
| Aug 12, 10:27 PM EDT | Special Weather Statement | PBZ | Monongalia | 48 min |
| Aug 12, 11:20 PM EDT | Special Weather Statement | PBZ | Preston | 25 min |
| Aug 13, 5:04 PM EDT | Special Weather Statement | PBZ | Wetzel | 41 min |
| Aug 13, 5:39 PM EDT | Special Weather Statement | PBZ | Marshall | 36 min |
| Aug 13, 6:25 PM EDT | Special Weather Statement | PBZ | Hancock | 35 min |
| Aug 13, 7:53 PM EDT | Special Weather Statement | PBZ | Tucker | 37 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2021Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.